Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Computations of Siegel modular forms of genus two

Author: Nils-Peter Skoruppa
Journal: Math. Comp. 58 (1992), 381-398
MSC: Primary 11F46; Secondary 11F60, 11F66
MathSciNet review: 1106982
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We explain the basic notions and theorems for doing computations in the theory of Siegel modular forms of degree two, on the full modular group and of even weight. This synopsis concludes with a handy and computationally realistic algorithm for tabulating the Fourier coefficients of such forms and the Euler factors of their Spinor zeta functions. In the second part of this paper we present and discuss some of the results of actual computations which we performed following this algorithm. We point out two (theoretically) striking phenomena that are implied by the results of these computations.

References [Enhancements On Off] (What's this?)

  • [1] Anatolij N. Andrianov, Quadratic forms and Hecke operators, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 286, Springer-Verlag, Berlin, 1987. MR 884891
  • [2] -, Euler products corresponding to Siegel modular forms of genus 2, Russian Math. Surveys 29 (1974), no. 3, 45-116.
  • [3] C. Batut, D. Bernardi, H. Cohen, and M. Olivier, PARI-GP, Université Bordeaux 1, Bordeaux, 1989.
  • [4] Explicit methods in number theory, Oberwolfach Rep. 4 (2007), no. 3, 1957–2034. Abstracts from the workshop held July 15–21, 2007; Organized by Henri Cohen, Hendrik W. Lenstra and Don B. Zagier; Oberwolfach Reports. Vol. 4, no. 3. MR 2432111, 10.4171/OWR/2007/34
  • [5] Martin Eichler and Don Zagier, The theory of Jacobi forms, Progress in Mathematics, vol. 55, Birkhäuser Boston, Inc., Boston, MA, 1985. MR 781735
  • [6] E. Freitag, Siegelsche Modulfunktionen, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences], vol. 254, Springer-Verlag, Berlin, 1983 (German). MR 871067
  • [7] Jun-ichi Igusa, On Siegel modular forms of genus two, Amer. J. Math. 84 (1962), 175–200. MR 0141643
  • [8] Helmut Klingen, Zum Darstellungssatz für Siegelsche Modulformen, Math. Z. 102 (1967), 30–43 (German). MR 0219473
  • [9] W. Kohnen and N.-P. Skoruppa, A certain Dirichlet series attached to Siegel modular forms of degree two, Invent. Math. 95 (1989), no. 3, 541–558. MR 979364, 10.1007/BF01393889
  • [10] Nobushige Kurokawa, Examples of eigenvalues of Hecke operators on Siegel cusp forms of degree two, Invent. Math. 49 (1978), no. 2, 149–165. MR 511188, 10.1007/BF01403084
  • [11] Hans Maass, Über eine Spezialschar von Modulformen zweiten Grades, Invent. Math. 52 (1979), no. 1, 95–104 (German). MR 532746, 10.1007/BF01389857
  • [12] Takayuki Oda, On the poles of Andrianov 𝐿-functions, Math. Ann. 256 (1981), no. 3, 323–340. MR 626953, 10.1007/BF01679701
  • [13] Nils-Peter Skoruppa, Über den Zusammenhang zwischen Jacobiformen und Modulformen halbganzen Gewichts, Bonner Mathematische Schriften [Bonn Mathematical Publications], 159, Universität Bonn, Mathematisches Institut, Bonn, 1985 (German). Dissertation, Rheinische Friedrich-Wilhelms-Universität, Bonn, 1984. MR 806354

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 11F46, 11F60, 11F66

Retrieve articles in all journals with MSC: 11F46, 11F60, 11F66

Additional Information

Article copyright: © Copyright 1992 American Mathematical Society